Daniel Berend

Senior Academic

Distribution modulo 1 of some oscillating sequences

Daniel Berend, Grigori Kolesnik

Sequences of the form (P(n)f(Q(n))) n=1 ∞, P and Q polynomials, f a "highly differentiable" periodic function, are considered. The results of [3] concerning the recurrence of this sequence to its value for n=0 are given a quantitative form. Density and uniform distribution modulo 1 are studied for special Q's.

Publication language English
Pages 161-179
Journal Israel Journal of Mathematics
Volume 71
Issue number 2
Publication status Published - 01.12.1990

ASJC Scopus subject areas

General Mathematics
Access to Document
10.1007/BF02811882
Other files and links
Link to publication in Scopus